# SDR CA151202004

- Difficulty date: November 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,764 hours
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT FOR REPAIR WITH THE OPERATOR REPORTING AN IN FLIGHT-SHUTDOWN IFSD,  THE ENGINE TEMPERATURE CLIMBED BEYOND NORMAL OPERATING LEVELS. NO OVERTEMP EVENT WAS RECORDED.  THE OPERATOR ALSO REPORTED FOD AND A GRINDING NOISE WHEN ROTATING THE COMPRESSOR ROTOR.  DUE TO THE TSO BEING LESS THAN 200HRS FROM THE OPERATOR`S TBO, THE OPERATOR ELECTED TO O/H THE ENGINE.
